The Axiomatic Basis of Anticipated Utility - a Clarification

Quiggin, J and Wakker, P (1994) The Axiomatic Basis of Anticipated Utility - a Clarification. Journal of Economic Theory, 64 2: 486-499. doi:10.1006/jeth.1994.1078


Author Quiggin, J
Wakker, P
Title The Axiomatic Basis of Anticipated Utility - a Clarification
Journal name Journal of Economic Theory   Check publisher's open access policy
ISSN 0022-0531
Publication date 1994-12-01
Sub-type Article (original research)
DOI 10.1006/jeth.1994.1078
Volume 64
Issue 2
Start page 486
End page 499
Total pages 14
Language eng
Keyword Prospect-Theory
Risk
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 28 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 31 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 15 Mar 2013, 20:32:03 EST by System User